# SDR VNAA202502110006

- Difficulty date: January 4, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 19,491 hours, 17,522 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CENTER COCKPIT FLOOR BEAM LBL12 AT FS 280.00 FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT COMPARTMENT.   CENTER COCKPIT FLOOR BEAM LBL12 AT FS 280.00 FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT COMPARTMENT WAS REPAIRED PER REO 690--53-11-1922 REV - -
